Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
headtrip_honey

Rash on the back of the neck, ears

Recommended Posts

So, I've been off Accutane for 19 days now.

A few days ago I started feeling bumps beneath my ears, near my jawline. I didn't think anything about it, because I'd just been to a really hot baseball game, where I sweated my pants off, so I figured maybe I got a few clogged pores from sweating so badly.

But then it spread to the back of my neck, and now I have bumps ON my ears as well. (like, a bunch of tiny clusters of bumps all over my ears...mainly my right ear)

They look like tiny, pinhead sized bumps. I can't see them very well due to where they're located, but I asked my mom to give them a look last night. She said a few of them are red, but that could be just from me accidentally scratching them.

They don't feel particularly itchy. Just bumpy.

Anyway, stuff I've read online seems to indicate that this could be eczema (which I had my entire course, but only on my hands/arms), or it could be an allergic reaction.

I took benadryl last night, didn't seem to do anything. I did switch to a new conditioner a couple of weeks ago...since the bumps are all mainly around my hairline (although NOT on my forehead anywhere, just around my ears and the back of my neck), I suppose it's possible I could be reacting to this (although I've honestly never reacted to a hair product before). Starting last night I switched back to my old conditioner just to be safe.

Anyway, the whole point to this is, did any of you have strange rashes like this after Accutane? I see my dermatologist in 10 days, so if it hasn't cleared up, I'll obviously bring it up.

Edited by headtrip_honey
Link to comment
Share on other sites

Not after, but could it possibly be heat rash due to the excessive sweating?

I finally came to that conclusion, too. And guess what drug can make you more susceptible to heat rash? Accutane!

Hoorah.

Luckily everyone says they don't notice it until I point it out. Cause it FEELS pretty gross, heh.

Link to comment
Share on other sites

During & after accutane I used to get those bumps around my lips & nose. My dermatologist prescribed clindamycin phosphate lotion which makes the bumps go away if you apply daily.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×